# SDR COMA07660506

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 22,802 hours, 21,585 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5183 - DURING TAKEOFF ROLL AT BOS RECEIVED A STEERING INOPERATIVE CAUTION MESSAGE, CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED STEERING SYSTEM RESET.
